# SDR DALA2016101907576

- Difficulty date: October 19, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 AT FWD CARGO STA 654+66 S-39L AND S-39R SHEAR TIE.  CORROSION REMOVED AND MEASURED CLEANUP DEPTH IN THE SURFACE IS 0.017" ORIGINAL THICKNESS IS 0.050" FOUND OUT OF LIMIT AS PER SRM 53-00-07 REV101 04AUG16.  REMOVED AND REPLACED AS PER SRM 51-40-02 REV102.
